ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Kuznetsov A. P., Sataev I. R., Stankevich N. V., Turukina L. V. Physics of quasi-periodic oscillations. Izvestiya VUZ. Applied Nonlinear Dynamics, 2013, vol. 21, iss. 3, pp. 135-139.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 61)
Language: 
Russian
Heading: 
Article type: 
Other
UDC: 
530.1+517.9+ 519.6

Physics of quasi-periodic oscillations

Autors: 
Kuznetsov Aleksandr Petrovich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Sataev Igor Rustamovich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Stankevich Natalija Vladimirovna, National Research University "Higher School of Economics"
Turukina L. V., Saratov State University
Abstract: 

-

Key words: 
Reference: 

-

Received: 
31.10.2013
Accepted: 
31.10.2013
Published: 
31.10.2013